# SDR WVER2013031951503

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 24,400 hours, 16,716 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO VERTICAL STABILIZER LEFT DRAG ANGLE AT SPAR DATUM 67.5% IAW BOMBARDIER REPAIR ENGINEERING ORDER (REO) 670-55-31-018, DATED 16 APRIL 07.
